CSpace

Browse/Search Results:  1-10 of 20 Help

Selected(0)Clear Items/Page:    Sort:
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 4, 页码: 45
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhou, Zhaojie
Favorite  |  View/Download:17/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* * Wei Gong was supported by the Strategic Priority Research Program of Chinese Academy of Sciences (Grant No. XDB 41000000), the National Key Basic Research Program (Grant No. 2018YFB0704304) and the National Natural Science Foundation of China (Grant No. 12071468, 11671391). Zhaojie Zhou was supported by the National Natural Science Foundation of China under Grant No. 11971276. 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 4
Authors:  Gong,Wei;  Tan,Zhiyu;  Zhou,Zhaojie
Favorite  |  View/Download:18/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Adaptive control with saturation-constrainted observations for drag-free satellites - a set-valued identification approach 期刊论文
SCIENCE CHINA-INFORMATION SCIENCES, 2021, 卷号: 64, 期号: 10, 页码: 12
Authors:  Tan, Shuping;  Guo, Jin;  Zhao, Yanlong;  Zhang, Jifeng
Favorite  |  View/Download:18/0  |  Submit date:2022/04/02
drag-free satellite  saturation constraint  adaptive control  set-valued identification  
OPTIMAL MODEL AVERAGING BASED ON GENERALIZED METHOD OF MOMENTS 期刊论文
STATISTICA SINICA, 2021, 卷号: 31, 期号: 4, 页码: 2103-2122
Authors:  Zhang, Xinyu
Favorite  |  View/Download:18/0  |  Submit date:2022/04/02
Asymptotic optimality  consistency  generalized method of moments  model averaging  
Model averaging prediction for time series models with a diverging number of parameters 期刊论文
JOURNAL OF ECONOMETRICS, 2021, 卷号: 223, 期号: 1, 页码: 190-221
Authors:  Liao, Jun;  Zou, Guohua;  Gao, Yan;  Zhang, Xinyu
Favorite  |  View/Download:25/0  |  Submit date:2021/10/26
Asymptotic optimality  Autoregressive process  Consistency  Mallows criterion  Model averaging  
Technical Note-Constant-Order Policies for Lost-Sales Inventory Models with Random Supply Functions: Asymptotics and Heuristic 期刊论文
OPERATIONS RESEARCH, 2020, 卷号: 68, 期号: 4, 页码: 1063-1073
Authors:  Bu, Jinzhi;  Gong, Xiting;  Yao, Dacheng
Favorite  |  View/Download:66/0  |  Submit date:2020/09/23
inventory  lost sales  random supply function  constant-order policy  lead time  penalty cost  
Highly Accurate Numerical Schemes for Stochastic Optimal Control Via FBSDEs 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2020, 卷号: 13, 期号: 2, 页码: 296-319
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:47/0  |  Submit date:2020/05/24
Forward backward stochastic differential equations  stochastic optimal control  stochastic maximum principle  projected quasi-Newton methods  
Convergence and quasi-optimality of an adaptive finite element method for elliptic Robin boundary control problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 356, 页码: 1-21
Authors:  Shen, Yue;  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:68/0  |  Submit date:2020/01/10
Elliptic optimal control problem  Robin boundary control  Adaptive finite element method  Convergence and quasi-optimality  
Model averaging based on leave-subject-out cross-validation for vector autoregressions 期刊论文
JOURNAL OF ECONOMETRICS, 2019, 卷号: 209, 期号: 1, 页码: 35-60
Authors:  Liao, Jun;  Zong, Xianpeng;  Zhang, Xinyu;  Zou, Guohua
Favorite  |  View/Download:59/0  |  Submit date:2020/01/10
Asymptotic optimality  Consistency  Leave-subject-out cross-validation  Model averaging  Vector autoregressions  
Functional prediction through averaging estimated functional linear regression models 期刊论文
BIOMETRIKA, 2018, 卷号: 105, 期号: 4, 页码: 945-962
Authors:  Zhang, Xinyu;  Chiou, Jeng-Min;  Ma, Yanyuan
Favorite  |  View/Download:59/0  |  Submit date:2019/03/05
Asymptotic optimality  Crossvalidation  Functional data  Model averaging  Weighting